# SDR UPS06447475

- Difficulty date: July 11, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Gusset
- Part number: 65B1093830
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 520 UPPER DECK FLOORBEAM FWD FLANGE AREA 2 FASTENER HOLES FOUND CRACK AT GUSSET AT RBL 35 AND RBL 39.5 (CRACK LENGTH 0.060").  U/DECK BS 820 RBL 31" TO RBL 40" GUSSET REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
